Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Positivity of polarizations of $n$-positive maps
HTML articles powered by AMS MathViewer

by Piotr Kiciński PDF
Proc. Amer. Math. Soc. 127 (1999), 783-789 Request permission

Abstract:

It is shown that polarization formulas have explicit matrix representations. This enables us to prove that polarization formulas of $n$-positive maps between $C^{*}$-algebras are coordinatewise positive.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A35
  • Retrieve articles in all journals with MSC (1991): 43A35
Additional Information
  • Piotr Kiciński
  • Affiliation: Instytut Matematyki UJ, ul.Reymonta 4, PL-30059, Krakøw, Poland
  • Email: kicinski@eta.im.uj.edu.pl
  • Received by editor(s): June 20, 1997
  • Communicated by: Palle E. T. Jorgensen
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 783-789
  • MSC (1991): Primary 43A35
  • DOI: https://doi.org/10.1090/S0002-9939-99-04588-8
  • MathSciNet review: 1469417